# SDR SIMA200334407

- Difficulty date: November 15, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE FORWARD DIGITAL AS FOUND CORRODED BELOW SRM LIMITS.  CUT OUT CORRODED SECTION OF THE FORWARD DIGITAL.  MADE REPLACEMENT STRAP, FABRICATED SHIM, TWO DOUBLER.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 23, CHAPTER 53-21-10 FIGURE 203.  (M)
